The hessian of quantized ding functionals and its asymptotic behavior

Takahashi Ryosuke

Research output: Contribution to journalArticle

Abstract

We compute the Hessian of quantized Ding functionals and give an elementary proof for the convexity of quantized Ding functionals along Bergman geodesics from the view point of projective geometry. We study also the asymptotic behavior of the Hessian using the Berezin-Toeplitz quantization.

Original languageEnglish
Pages (from-to)301-314
Number of pages14
JournalKodai Mathematical Journal
Volume41
Issue number2
DOIs
Publication statusPublished - 2018 Jan 1
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The hessian of quantized ding functionals and its asymptotic behavior'. Together they form a unique fingerprint.

  • Cite this